# SDR WWMA9700144

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assembly
- Part number: 5010488
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, THE RIGHT OUTBOARD MAIN LANDING GEAR TIRE WAS FLAT.  MAINTENANCE FOUND A SECTION OF THE WHEEL RIM AT THE INBOARD BEAD  APPROXIMATELY 6 INCHES LONG TO BE MISSING.  REPLACED RIGHT OUTBOARD AND INBOARD WHEEL ASSEMBLIES AND THE RIGHT OUTBOARD BRAKE ASSEMBLY.  THE WHEEL HAS BEEN SENT TO THE MANUFACTURER FOR FURTHER EVALUATION.
